MAUDE Adverse Event Report: Teleflex Medical ARROW EZ IO 45MM NEEDLE SET + STABILIZER; NEEDLE, HYPODERMIC, SINGLE LU

Teleflex Medical ARROW EZ IO 45MM NEEDLE SET + STABILIZER; NEEDLE, HYPODERMIC, SINGLE LU
Catalog Number 9079P-VC-005
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/10/2026
Type of Reportable Event Malfunction

Brand Name
ARROW EZ IO 45MM NEEDLE SET + STABILIZER
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LU
Manufacturer (Section D)
Teleflex Medical
athlone
Manufacturer (Section G)
Teleflex Medical
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville 27560
MDR Report Key50844821
Report Number3011137372-2026-00281
Device Sequence Number15967524
Product Code FMI
UDI-Device Identifier10816000013981
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K180395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number9079P-VC-005
Device Lot Number87569549
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown